# SDR DALA1136039866

- Difficulty date: May 23, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL NR 85 HAS CRACK INBD AFT END.  CUTOUT DAMAGE 2 INCHES BY 1.25 INCHES NO DEFECTS PER NDT SPM 06-10-01.  FABRICATED AND INSTALLED FILLER AND DOUBLER FROM .020 7075-T6 PO NR 1120495 IAW DC-9 SRM 53-01 FIG 4, P225.  REQUIRED INSPECTION COMPLETED PEMCO Q919.
